# SDR UALA2013040302184

- Difficulty date: April 2, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 90,489 hours, 10,077 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141U48311
- Part serial: 78
- Condition: Delaminated
- Location: L3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION UPPER PART OF CAPTAIN'S AFT SIDE WINDOW.  REPLACED L3 WINDOW PER AMM.
